# SDR HEEA088917

- Difficulty date: August 12, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 20,071 hours
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 412074030101
- Part serial: EL100
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISOLATION AMPLIFIER CAUSES ADI TO TILT 30 DEGREES LEFT QUADRANT.
